MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERFICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERFICAL DISC
Catalog Number CDL-637L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The build lhr for 1842868 (b)(6) was examined including the final inspection records and the in-process measurements.There was no ncmr associated with this lot.The device met the m6-c product specification including the axial stiffness and flexural resistance specifications.Risk management files were review and no new risks were identified.Rmf 0003 rev 38 line 12.75 - device explanted.It was reported that an m6 artificial disc was explanted and it was noted that the proper procedure for this patient was and acdf.Radiographic images were not provided for review.Microbiology/pathology reports and results were also not provided.The device was not returned and therefore examination of the explant could not be completed, therefore it is not possible to determine the cause of the reported failure for this product experience.
 
Event or Problem Description
Information provided states that patient had m6-c implanted at unknown level on (b)(6), 2023.The proper procedure for this patient was to be an acdf and a tdr (m6) has proven to be ineffective.No other information has been provided.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERFICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale 94085
MDR Report Key18253295
Report Number3004987282-2023-00065
Device Sequence Number6572156
Product Code MJO
UDI-Device Identifier00812388030049
UDI-Public00812388030049
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCDL-637L
Device Lot Number1842868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date12/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale